Mathematics

College of Sciences

Works Published in 2018

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2018 journal article

A second-order finite-difference method for compressible fluids in domains with moving boundaries

Commun. Comput. Phys., 23(1), 230–263.

By: A. Chertock, A. Coco, A. Kurganov & G. Russo

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2018 journal article

Tissue geometry may govern lung branching mode selection

Journal of Theoretical Biology, 442, 22–30.

By: U. George & S. Lubkin

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2018 journal article

Stability of Feedback Solutions for Infinite Horizon Noncooperative Differential Games

Dynamic Games and Applications, 8(1), 42–78.

By: A. Bressan & K. Nguyen

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2018 journal article

Population genetic diversity in zebrafish lines

Mammalian Genome, 29(1-2), 90–100.

By: M. Balik-Meisner, L. Truong, E. Scholl, R. Tanguay & D. Reif

Source: NC State University Libraries
Added: August 6, 2018

2018 journal article

Plasmodium knowlesi invasion following spread by infected mosquitoes, macaques and humans

Parasitology, 145(1), 101–110.

By: L. Yakob, A. Lloyd, R. Kao, H. Ferguson, P. Brock, C. Drakeley, M. Bonsall

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2018 journal article

Coxeter-biCatalan combinatorics

Journal of Algebraic Combinatorics, 47(2), 241–300.

By: E. Barnard & N. Reading

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2018 journal article

Capelli identity on multiparameter quantum linear groups

Science China-Mathematics, 61(2), 253–268.

By: N. Jing & J. Zhang

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2018 journal article

Bosonic vertex representations of the toroidal superalgebras in type D(m, n)

Journal of Algebra and Its Applications, 17(3).

By: N. Jing & C. Xu

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2018 journal article

A closed-form solution of the Black-Litterman model with conditional value at risk

Operations Research Letters, 46(1), 103–108.

By: T. Pang & C. Karan

Source: NC State University Libraries
Added: August 6, 2018

2018 journal article

Well-balanced schemes for the shallow water equations with Coriolis forces

Numer. Math., 138(4), 939–973.

By: A. Chertock, M. Dudzinski, A. Kurganov & M. Lukáčová-Medviďová

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2018 journal article

Initial-seed recursions and dualities for $d$-vectors

Pacific J. Math., 293(1), 179–206.

By: N. Reading & S. Stella

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2018 journal article

Criteria for solvability and supersolvability in Leibniz algebras

Communications in Algebra, 46(5), 2083–2088.

By: K. Misra, E. Stitzinger & B. Turner

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2018 journal article

A note on surgery obstructions and hyperbolic integer homology spheres

Proceedings of the American Mathematical Society, 146(3), 1363–1365.

By: J. Hom & T. Lidman

Source: NC State University Libraries
Added: August 6, 2018

2018 journal article

Stationary expansion shocks for a regularized boussinesq system

Studies in Applied Mathematics, 140(1), 27–47.

By: G. El, M. Hoefer & M. Shearer

Source: NC State University Libraries
Added: August 6, 2018

2018 journal article

Perspective functions: Proximal calculus and applications in high-dimensional statistics

Journal of Mathematical Analysis and Applications, 457(2), 1283–1306.

By: P. Combettes & C. Muller

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2018 journal article

Optimization of spatiotemporally fractionated radiotherapy treatments with bounds on the achievable benefit

Physics in Medicine & Biology, 63(1).

By: M. Gaddy, S. Yildiz, J. Unkelbach & D. Papp

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2018 journal article

Improving root separation bounds

Journal of Symbolic Computation, 84, 25–56.

By: A. Herman, H. Hong & E. Tsigaridas

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2018 journal article

Certifying solutions to overdetermined and singular polynomial systems over Q

Journal of Symbolic Computation, 84, 147–171.

By: T. Akoglu, J. Hauenstein & A. Szanto

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2018 journal article

Regularized learning schemes in feature Banach spaces

Analysis and Applications, 16(1), 1–54.

By: P. Combettes, S. Salzo & S. Villa

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2018 journal article

Numerical solution of the wave equation with variable wave speed on nonconforming domains by high-order difference potentials

Journal of Computational Physics, 354, 26–42.

By: S. Britt, S. Tsynkov & E. Turkel

Sources: NC State University Libraries, ORCID, Crossref
Added: August 6, 2018